Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Face color changing to yellow, feeling weak, dark circles around the eyes. High ALT and SGPT levels. Suggestions?

my ALT/SGPT is 38. i also check out my serum billurubin that was negative. my face colour is going more yellowish day by day. i am feeling weakness. dark circles are around my eyes since a long time.i could not tackle this problem.what should i do to get rid of these problems.please suggest me...
my age is 26 years and i do a job in factory. Gender: Male.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
This is slightly elevated SGPT and it doesnt indicate anything serious. It is also hard that your yellowish face is caused by jaundice if your bilirubin is normal. SO you should find another cause. One of them is impaired renal function. So check kidney findings urea and creatinine. Secondly, there can be some dermatologic disorder or hormonal abnormality. YOu should also do liver ultrasounds and frequently check liver tests. WIsh you good health.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor